Rocky Mountain Journal of Mathematics

Positive Solution of Multi-Point Boundary Value Problem for the One-Dimensional $P$-Laplacian with Singularities

De-Xiang Ma and Wei-Gao Ge

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 4 (2007), 1229-1249.

Dates
First available in Project Euclid: 18 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1187453108

Digital Object Identifier
doi:10.1216/rmjm/1187453108

Mathematical Reviews number (MathSciNet)
MR2360295

Zentralblatt MATH identifier
1139.34018

Subjects
Primary: 54B20: Hyperspaces 54F15: Continua and generalizations

Keywords
Singularity positive solution P -Laplacian

Citation

Ma, De-Xiang; Ge, Wei-Gao. Positive Solution of Multi-Point Boundary Value Problem for the One-Dimensional $P$-Laplacian with Singularities. Rocky Mountain J. Math. 37 (2007), no. 4, 1229--1249. doi:10.1216/rmjm/1187453108. https://projecteuclid.org/euclid.rmjm/1187453108


Export citation

References

  • Ravi P. Agarwal, Haishen Lü and Donal O'Regan, Existence theorems for the one-dimensional $p$-Laplacian equation with sign changing nonlinearities, Appl. Math. Comput. 143 (2003), 15-38.
  • Ravi P. Agarwal and Donal O'Regan, Singular differential and integral equations with applications, Kluwer Acad. Publ., Dordrecht, 2003.
  • --------, Nonlinear superlinear singular and nonsingular second order boundary value problems, J. Differential Equations 143 (1998), 60-95.
  • Chuan-zhi Bai and Jin-xuan Fang, Existence of multiple positive solutions for nonlinear $m$-point boundary value problems, Appl. Math. Comput. 140 (2003), 297-305.
  • Chaitan P. Gupta, S.K. Ntouyas and P.Ch. Tsamatos, Solvability of an $m$-point boundary value problem for second order ordinary differential equation, J. Math. Anal. Appl. 189 (1995), 576-584.
  • Daqing Jiang and Xiaojie Xu, Multiple positive solutions to a class of singular boundary value problem for the one-dimensional $p$-Laplacian, Comput. Math. Appl. 47 (2004), 667-681.
  • B. Liu, Positive solutions of three-point boundary value problems for the one-dimensional $p$-Laplace with infinitely many singularities, Appl. Math. Lett. 17 (2004), 655-661.
  • R. Ma and N. Castaneda, Existence of solutions for nonlinear $m$-point boundary value problem, J. Math. Anal. Appl. 256 (2001), 556-567.
  • J. Wang and W. Gao, A singular boundary value problems for the one-dimensional $p$-Laplace, J. Math. Anal. Appl. 201 (1996), 851-866.